Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Eyes lost focus suddenly, getting bouts of sore thrush vaginally causing pain. On antibiotics for salivary gland stones

User rating for this question
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
This is a bit of a strange question well its two questions really,
I had a funny turn yesterday whilst I was at a friends house, I went very pale and clammy and she described it as if my eyes completely lost focus!?
What would course this?
Also I am getting repeated bouts of extremely sore thrush vaginally, and its causing a great deal of pain and feeling of itchiness !! :/ Also I am on a lot of antibitoics for various medical complaints including Salivary Gland Stones.
Posted Wed, 9 Oct 2013 in General Health
Answered by Dr. Lohit K 3 hours later
Brief Answer:
Vasovagal attack.Fungal infection.Drug interaction

Detailed Answer:
I have gone through the query and understand your concerns.
I like to take your queries one by one.

1. An episode of very pale and clammy and eyes completely lost focus.
Based on the clinical presentation I like to exclude the following based on examination and investigations where ever required.

A. This may be due to vaso vagal attack that may occur due to stress. (Stress may be physical or mental). The episode may be transient but to avoid further episode if any functional problem needs evaluation. Get examined by your doctor for CVS and CNS examination. (You require ECG, Echo cardiography and other routine examination)

B. May be due to hypoglycemic episode or absence seizure. Get checked for blood sugar and if the episode repeats then EEG may be required. To avoid hypoglycemia have food at regular intervals and keep some chocolates in your purse always and have it if you feel like hypoglycemia.

2. Repeated bouts of extremely sore thrush vaginally.
This may be due to fungal infection. The symptoms of pain and itchiness also suggest fungal infection.

For this you need to maintain good hygiene near your vagina and surrounding area, needs topical intra vaginal anti fungal cream application like clotrimazole and anti histamine tablet (like cetrizine) to reduce the itching sensation. During your visit to Doctor get per speculum examination once and discuss with your doctor to start the treatment as explained.

3. You are on multiple drugs even with same property. There may be multiple drug interactions leading to various problems. These multiple drugs may be the cause for both the above problem also. So discuss with your treating doctor to prescribe only required drug and avoid repetition of drugs with similar action like Paracetamol, Naproxen & codeine, tramadol etc.

Salbutamol nebuliser should be taken when required. It is not indicated for daily use.

I hope this information has been both informative and helpful for you. Feel free to ask if any related query and I will be glad to answer them. Consult your doctor once for examination and management as explained.

If you like my answers kindly rate it, and write a review as well.
Wish you faster recovery and good health.

Above answer was peer-reviewed by
Follow-up: Eyes lost focus suddenly, getting bouts of sore thrush vaginally causing pain. On antibiotics for salivary gland stones 39 hours later
hi I have fibromyalgia and chronic pain syndrome so must have the drugs im on but I have had 8 bouts of feeling fait in past few days
Answered by Dr. Lohit K 10 hours later
Brief Answer:
BP, Pulse & Glucose monitoring, Cardiac evaluation

Detailed Answer:
Hi Thanks for writing back.

Eight bouts of feeling faint in past few days needs to be evaluated.
I advice you to check for your BP, pulse (rate, rhythm for 60 seconds) at regular intervals and blood glucose level before food and at 2 hours after food and during any fainting episode. Get checked for electrolyte levels once.

You also need cardiac evaluation once (keeping in mind the H/O open heart surgery) to rule out any cardiac cause (ECG, Echo cardiography and holter monitoring may be required).

Salbutamol also can cause the above said symptom. So you need to use it as and when required and not regularly. Also you can practice yoga, pranayama (breathing exercises). This may help you.

Hope this answered your question and may help you. Feel free to ask if you have any queries.
Wish you faster recovery and good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor